Intuitionistic modal logic with quantifiers
Portugaliae mathematica, Tome 7 (1948) no. 2, pp. 113-118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1948__7_2_114664,
author = {Fitch, Frederic B.},
title = {Intuitionistic modal logic with quantifiers},
journal = {Portugaliae mathematica},
pages = {113--118},
year = {1948},
volume = {7},
number = {2},
mrnumber = {0029844},
zbl = {0036.00804},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1948__7_2_114664/}
}
Fitch, Frederic B. Intuitionistic modal logic with quantifiers. Portugaliae mathematica, Tome 7 (1948) no. 2, pp. 113-118. http://geodesic.mathdoc.fr/item/PORMA_1948__7_2_114664/